Gothic.net News Horror Gothic Lifestyle Fiction Movies Books and Literature Dark TV VIP Horror Professionals Professional Writing Tips Links Gothic Forum




Go Back   Gothic.net Community > Boards > Whining

Whining This forum is for general whining. Please post all suicide threats, complaints about significant others, and statements about how unfair school is to this board.

Reply
 
Thread Tools Search this Thread
Old 10-27-2013, 03:39 PM   #1
Ryukil
 
Join Date: Dec 2010
Posts: 16
So my suicide attempt failed...I think.

On Wednesday I ingested 7800mg of Tylenol. Pretty much felt fine, besides irregular heartbeat and a little drowsiness.
Thursday (around 24 hours later) I ingested another 7800mg. Got to Saturday, still feeling kind of woozy and shit, and ingested 15,600mg of Tylenol. So now it's almost 24 hours after that, and I still feel pretty fine. I feel a little drowsy and have a slightly irregular heartbeat...
Anyone know what's going on? I never even vomited once. Some people on the Internet seem to think that Tylenol can kill a person very easily, due to liver failure, and some people seem to think it sucks at getting the job done.
Ryukil is offline   Reply With Quote
Old 10-27-2013, 11:37 PM   #2
Acharis
 
Join Date: Nov 2011
Posts: 730
It could still be doing your liver delayed damage. I would urge you to stop taking the Tylenol and get your ass to a doctor or hospital right now.
Acharis is offline   Reply With Quote
Old 10-28-2013, 05:56 AM   #3
Miss Absynthe
 
Miss Absynthe's Avatar
 
Join Date: Oct 2011
Location: Hell, it's other people & both of them are you
Posts: 1,001
Hi. My name is Aby.

I don't know where you are, so I can't really give you any useful information. But, if you want to talk to someone, please feel to email me - delicate.torture [at] gmail [dot] com

If you are having thoughts about hurting yourself, please go to google and type in "suicide help" - this will bring up a list of contacts in your area.

Alternatively, you could talk to your doctor about it, or call your local hospital and ask for someone to talk with you.

Acharis is right - you really should contact your doctor or go to the hospital after large doses of paracetamol because it will damage your liver and there is a danger of liver toxicity.
Miss Absynthe is offline   Reply With Quote
Old 10-28-2013, 05:17 PM   #4
Ryukil
 
Join Date: Dec 2010
Posts: 16
I guess we'll see what happens. It's been 48 hours since the last OD...I feel okay. But I feel like something is happening inside my body. I feel gassy and occasionally feel a tiny bit of pain/discomfort.
Ryukil is offline   Reply With Quote
Old 10-28-2013, 06:19 PM   #5
Solumina
 
Solumina's Avatar
 
Join Date: Dec 2004
Location: Cali
Posts: 8,030
Please, please get medical attention. It very well could cause serious damage. If you get help now they could still help but the longer you wait (especially if you take more pills) the less they will be able to do for you and the more likely you are to have long term consequences.

Also please call a suicide hotline and talk to someone, they really can help. I know it is cliche to say this but suicide is a permanent solution to a temporary problem, things can and do get better.
__________________
Live a life less ordinary
Live a life extraordinary with me
Live a life less sedentary
Live a life evolutionary with me
-Carbon Leaf
Solumina is offline   Reply With Quote
Old 10-28-2013, 06:36 PM   #6
Ryukil
 
Join Date: Dec 2010
Posts: 16
I'm not going to take anything else.
Ryukil is offline   Reply With Quote
Old 10-29-2013, 05:50 AM   #7
Acharis
 
Join Date: Nov 2011
Posts: 730
I think I speak for a few people when I say please seek medical attention.
Acharis is offline   Reply With Quote
Old 10-31-2013, 07:19 PM   #8
Catch
 
Catch's Avatar
 
Join Date: Jan 2006
Location: Bliss
Posts: 4,375
Maybe in a few years he'll fall over from liver poisoning. I always try to be optimistic.
__________________
I Like Cheese!
Catch is offline   Reply With Quote
Old 11-04-2013, 02:30 PM   #9
Xombie
 
Xombie's Avatar
 
Join Date: Dec 2007
Location: North Cackalacky
Posts: 2,044
I have heard that Tylenol could actually take about 2-5 days to effectively cause liver damage. There have been cases where people have overdosed, gotten their stomachs pumped, and died a few days after medical treatment. I would seriously hope that treatment methods have been improved since those cases.


http://en.wikipedia.org/wiki/Paracetamol_toxicity
I would pay close attention to the "signs and symptoms" section. This doesn't sound like the most pleasant way to off yourself.
Xombie is offline   Reply With Quote
Old 11-04-2013, 03:22 PM   #10
MissCheyenne
 
MissCheyenne's Avatar
 
Join Date: Jun 2009
Location: A ship called Dignity
Posts: 1,919
Xombie, you are right, paracetamol overdoses can and DO cause fatal outcomes up to 5 days after ingestion. It causes irreparable liver damage. GET YOUR ASS TO A DOCTOR NOW OP
__________________


I am your slice of pie
MissCheyenne is offline   Reply With Quote
Old 11-10-2013, 01:26 AM   #11
Ryukil
 
Join Date: Dec 2010
Posts: 16
It didn't work. I'm still here.
Ryukil is offline   Reply With Quote
Old 11-10-2013, 09:16 PM   #12
Catch
 
Catch's Avatar
 
Join Date: Jan 2006
Location: Bliss
Posts: 4,375
I sent a friend request. Maybe that will make you feel better.
__________________
I Like Cheese!
Catch is offline   Reply With Quote
Old 11-11-2013, 10:20 AM   #13
TheLonelyGhost
 
Join Date: Jun 2013
Location: Florida USA
Posts: 78
How are you feeling? Any better?
TheLonelyGhost is offline   Reply With Quote
Old 11-28-2013, 05:49 AM   #14
Ryukil
 
Join Date: Dec 2010
Posts: 16
Shit, this was a month ago? Time flies..when you're having fun!
Ryukil is offline   Reply With Quote
Old 12-01-2013, 05:55 PM   #15
Catch
 
Catch's Avatar
 
Join Date: Jan 2006
Location: Bliss
Posts: 4,375
Glad to hear you are feeling so much better. ~ mood swings
__________________
I Like Cheese!
Catch is offline   Reply With Quote
Old 01-21-2014, 05:55 PM   #16
Lady Ruthven
 
Join Date: Jan 2014
Location: Upon the wings of night
Posts: 62
Hi,

I've just read your latest post and I'm glad you're feeling better. So glad that you're still, well, here. Just so you know, I sympathise with you completely. I'm bipolar and have had several episodes like yours (one where I actually did nearly die, which I don't want to think about).

I know it's hard to admit how you feel, but talking to someone can really help. I told my friend the other day and it felt so good. If you don't have anyone you feel comfortable talking to, you can always write to me. My name is Sylvia, so if you're having problems, tell me.

The world is too beautiful to miss.
Lady Ruthven is offline   Reply With Quote
Reply

Bookmarks

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off



All times are GMT -7. The time now is 05:55 PM.